# SDR MALA964809

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 7821004
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3127 - IN CRUISE FLIGHT, THE NR 1 AND NR 2 BLEED HOT LIGHTS CAME ON INTERMITTENTLY.  THE AIRCRAFT RETURNED TO DTW. MAINTENANCE REPLACED THE LEFT PRESSURE SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
